# SDR DALA2015062904020

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,479 hours, 49,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BS 1485 WEB AND ANGLE CRACKED IN THREE PLACES, RT SIDE FWD OF RUDDER TRIM ACTUATOR.   REPAIRED IAW ERA 537139-14, REVISION ORIGINAL.
